# SDR SWIA201232215

- Difficulty date: November 16, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 23,534 hours, 19,279 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S RTU SCREEN IS COMING LOOSE FROM IT'S HOUSING.  (FLT 6324)  REPLACED CAPT'S RTU DISPLAY PANEL.  P/N  622-9852-106  S/N  ON  1778  S/N  OFF  13G7P
